# SDR DALA2020022521384

- Difficulty date: February 22, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 85,222 hours, 10,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN ATL FOR C-CHECK VISIT, MTC WAS ACCOMPLISHING RHS STR L- 9.5 INBOARD REPLACE/REPAIR DISCOVERED CRACK INDICATIONS AT FASTENER HOLE #1, #22, #36, #37, #45, #64, #65 AND #66. C/W ERA 532660-14. (LP 1500402)
